# SDR IPXA2015050588694

- Difficulty date: April 28, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 54,574 hours, 9,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA73311
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED SUPPORT WITH CORROSION UNDER FLOOR PANEL AT R1 DOOR STA 410, L27L.  R & R SUPPORT UNDER FLOOR PANEL AT R1 DOOR STA 410 L27L IAW SRM 51-31-01.
